# SDR CA990323006

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 574205
- Condition: Leaking
- Location: Mlg Selector
- Part time: 19,487 hours
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN SELECTED LANDING GEAR WOULD NOT EXTEND, ALTERNATE GEAR SELECTION MADE.  LANDING GEAR SELECTOR VALVE WAS LEAKING FROM HOUSING.
